# SDR AALA200801693

- Difficulty date: June 24, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 50,363 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT RT HAND CABIN INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT HAND CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
